Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have PCOS. On oral contraceptives. Withdrawal bleed. Take progesterone?

hi, i am 24 yrs,unmarried with pcos since 6 yrs.. i do not have cysts but have all other symptoms. Have been on and off on oral contraceptives(with antiandrogens)yass, krimson, dronis to name a few. Recently i have become very sensitive to the pills , massive hairfall , vaginal dysbacteriosis (in secretory phase of cycle i get candidiosis whenever i am on pill),i stopped the pills for few months and symptoms decrease. i took fluconazole followed with probiotic complete the problem is i need to take something for withdrawal bleed due to pcos, taking progesterone shots at end of cycle for withdrawal alright? compared with pills , because as such it causes anovulatory cycles. thankyou, awaiting reply. :)
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

i do understand that you have PCOS and on treatment with various medication. If you have withdrawal bleeding to progesterone, you can take a short course as suggested by your primary care physician. it is generally safe.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor